MathSciNet Relay Station
MathSciNet bibliographic data
MR1213107 (94c:58141) 58F15
Cawley, Elise E. The Teichmüller space of an Anosov diffeomorphism of $T\sp 2$. Invent. Math. 112 (1993), no. 2, 351–376.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement